# SDR CALA2023111503368

- Difficulty date: October 25, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CREASE BEAM CORRODED BY R1 DOOR STA 287 TO 344 REMOVED AND REPLACED CREASE BEM R1 DOOR STA 287 TO 344 IAW SRM 5 1-40-02-0G-0 PAR 4 AND PAR 7.
